Per citar aquest document: http://ddd.uab.cat/record/76158
Conical square functions and non-tangential maximal functions with respect to the gaussian measure
Maas, Jan
Neerven, Jan van
Portal, Pierre

Data: 2011
Resum: We study, in L1(Rn;y) with respect to the gaussian measure, non-tangential maximal functions and conical square functions associated with the Ornstein-Uhlenbeck operator by developing a set of techniques which allow us, to some extent, to compensate for the non-doubling character of the gaussian measure. The main result asserts that conical square functions can be controlled in L1-norm by non-tangential maximal functions. Along the way we prove a change of aperture result for the latter. This complements recent results on gaussian Hardy spaces due to Mauceri and Meda.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 55, Núm. 2 (2011) , p. 313-341, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_55211_03


29 p, 239.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2011-09-06, darrera modificació el 2016-06-11



   Favorit i Compartir